# SDR AALA20040991

- Difficulty date: September 23, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Inoperative
- Location: Flt Manage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT RIGHT FLIGHT MANAGEMENT COMPUTER FAIL LIGHT ILLUMINATED.  LEFT FLIGHT MANAGEMENT COMPUTER KEYS FROZEN.  LANDED LAX WITHOUT INCIDENT.  REPLACED RIGHT FLIGHT MANAGEMENT COMPUTER AND PLACARD LEFT FLIGHT MANAGEMENT COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  *S/D*  REPLACED LEFT FLIGHT MANAGEMENT COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
